# SDR DALA1132771814

- Difficulty date: May 2, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 40,024 hours, 9,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1814, LINE MAINTENANCE FOUND EMERGENCY LIGHTS ON SEATS 15E AND F THROUGH 21E AND F INOPERATIVE.  LINE MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK AT ROW 19.  OPERATIONAL CHECK WAS NORMAL.
